Thank you so much for sharing your experience Tracy. I should've updated, recent weeks, I find my impression with them is clearly improving. Not sure what changed. It seems just better-they're more responsive and I do get to talk to the nurse I am assigned to. Maybe it's me that changed. Maybe their environment improved. There are so much variables but I am glad things improved and also you kindly posted reply for me. My biggest frustration was my inability to navigate myself to find advice. One example was that I've been having clusters of itchy red spots making blisters and taking months to heal. They started to pop out about the time I started chemo treatment of Palbocyclib and Letrozol. A friend who lost her husband with cancer said when you have cancer those skin spots happen. I was thinking I should only seek advice from oncology nurse when I have fever over 38C. I was also told I could ask about other things but skin issue seemed too minor to bother busy professionals. It took me about 8 months to tell the oncology nurse tell me the blisters are most likely to be a side effect of Palbo. She is very sure about it. Other than fever over 38C I was told to consult GP so I'd been complaining about blisters to GP. But she didn't have much idea and the steroid given didn't feel much of help. I was also trying not to use steroid until it's really unbearable. So for months, I ended up depressed thinking there's nothing to do being itchy then painful blood all over body, it's just the sign of a person who is dying soon. I was so depressed that it took me months to come up with the idea of searching the net. On internet, I found other Letrozol users were saying that they do have skin issue, and it's often caused by the brand of Letrozol. So next oncology consultation I asked to change the prescription, and it seemed to work a bit better. Then in real life, I had another opportunity to talk to an integrative health specialist the skin issue may from hormone imbalance from the induced menopause. This specialist's recommendation was to take flax seeds, and I started to eat flaxseeds - after about three weeks my skin troubles seemed to have gone away. (At first I bought a bottle of oil but it was rancid, so decided to buy raw seeds and grind a tea spoon full every day to mix in salad) Skin issues recently come back again but I can sort of see the reason now, I stopped eating flax seeds for last few weeks from other stress. Please excuse me digressing - it means a world to me that you cared and left message. Because we use the same Letrozol, I wanted to share this.
... View more
Cancer Council NSW would like to acknowledge the traditional custodians of the land on which we live and work.We would also like to pay respect to elders past and present and extend that respect to all other Aboriginal people.